USING A MONOTONE SEQUENCE OF FUNCTIONS TO DETERMINE THE SHORTEST ARC LENGTH OF CIRCLES CONNECTED ANY TWO POINTS ON SPHERE
Abstract
This paper discusses about arc length of circles that connected any two points on a sphere. On a sphere, there are infinitely many circles that connect any two points. Using a monotone sequence of functions, we can show that the shortest arc length of circle that connect any two points on sphere is the circle with its center at the origin.
Downloads
References
H. Gunawan, PENGANTAR ANALISIS REAL, Third Edit. ITB Press, 2016.
R. G. Bartle and D. R. Sherbert, INTRODUCTION TO REAL ANALYSIS, Fourt Edition. John Wiley & Sons, Inc., 2011.
E. Kreyiszig, INTRODUCTORY FUNCTIONAL ANALYSIS WITH APPLICATIONS, 1978.
S. G. Krantz, REAL ANALYSIS AND FOUNDATIONS. 2022.
W. Somayasa, “ON WEAK CONVERGENCE OF THE PARTIAL SUMS PROCESSES OF THE LEAST SQUARES RESIDUALS OF MULTIVARIATE SPATIAL REGRESION,” J. Indones. Math. Soc, vol. 20, no. 2, pp. 77–94, 2014.doi: https://doi.org/10.22342/jims.20.2.183.77-94
S. Konca and M. Kucukaslan, “ON ASYMPTOTICALLY F-STATISTICAL EQUIVALENT SEQUENCES,” 2018.doi: https://doi.org/10.22342/jims.24.2.531.54-61
V. A. Khan, H. Altaf, and M. Alam, “IDEAL CONVERGENT SEQUENCES OF FUNCTIONS IN PROBABILISTIC NORMED SPACES,” J. Math. Comput. Sci., vol. 26, no. 3, pp. 249–254, 2021, doi: https://doi.org/10.22436/jmcs.026.03.04.
A. Esi and N.Subramanian, “GENERALIZED ROUGH CESARO AND LACUNARY STATISTICAL TRIPLE DIFFERENCE SEQUENCE SPACES IN PROBABILITY OF FRACTIONAL ORDER DEFINED BY MUSIELAK-ORLICZ FUNCTION,” Int. J. Anal. Appl., vol. 16, no. 1, pp. 16–24, 2018, doi: https://doi.org/10.28924/2291-8639-16-2018-16.
J. M. Tuwankotta, “TWO ASPECS OF A GENERALIZED FIBONACCI SEQUENCE,” J. Indones. Math. Soc, vol. 21, no. 1, pp. 1–17, 2015.doi: https://doi.org/10.22342/jims.21.1.173.1-17
Ö. Özer, “FIBONACCI SEQUENCE AND CONTINUED FRACTION EXPANSIONS IN REAL QUADRATIC NUMBER FIELDS,” Malaysian J. Math. Sci., vol. 11, no. 1, pp. 11–27, 2017, [Online]. Available: http://einspem.upm.edu.my/journal
C. Kustiawan, A. A. Masta, D. Dasep, E. Sumiaty, S. Fatimah, and S. Al Hazmy, “GENERALIZED ORLICZ SEQUENCE SPACES,” BAREKENG J. Ilmu Mat. dan Terap., vol. 17, no. 1, pp. 0427–0438, Apr. 2023, doi: https://doi.org/10.30598/barekengvol17iss1pp0427-0438.
T. Jalal, “ON SOME NEW GENERALIZED DIFFERENCE SEQUENCE SPACES DEFINED BY A MODULUS FUNCTION,” 2015.doi: https://doi.org/10.22436/jmcs.015.01.07
A. Shoaib, A. Azam, M. Arshad, and E. Ameer, “FIXED POINT RESULTS FOR MULTIVALUED MAPPINGS ON A SEQUENCE IN A CLOSED BALL WITH APPLICATIONS,” J. Math. Comput. Sci., vol. 17, no. 02, pp. 308–316, Apr. 2017, doi: https://doi.org/10.22436/jmcs.017.02.13.
V. A. Khan, K. M. A. S. Alshlool, and M. Alam, “ON HILBERT I-CONVERGENT SEQUENCE SPACES,” J. Math. Comput. Sci., vol. 20, no. 3, pp. 225–233, 2019, doi: https://doi.org/10.22436/jmcs.020.03.05.
Y. Zhao, R. Li, H. Wang, and H. Liang, “DISTRIBUTIONAL CHAOS IN A SEQUENCE AND TOPOLOGICALLY WEAK MIXING FOR NONAUTONOMOUS DISCRETE DYNAMICAL SYSTEMS,” J. Math. Comput. Sci., vol. 20, no. 1, pp. 14–20, 2020, doi: https://doi.org/10.22436/jmcs.020.01.02.
O. K. S. K. Mohamed, A. O. Mustafa, and A. A. Bakery, “DECISION-MAKING ON THE SOLUTION OF NON-LINEAR DYNAMICAL SYSTEMS OF KANNAN NON-EXPANSIVE TYPE IN NAKANO SEQUENCE SPACE OF FUZZY NUMBERS,” J. Math. Comput. Sci., vol. 31, no. 2, pp. 162–187, 2023, doi: https://doi.org/10.22436/jmcs.031.02.04.
U. A. Mu’min, B. P. Silalahi, and S. Guritman, “SOME CONSTRUCTION OF 8N-DIMENSIONAL PERFECT MAGIC CUBE WITH ARITHMETIC SEQUENCE,” BAREKENG J. Ilmu Mat. dan Terap., vol. 18, no. 1, pp. 0565–0578, 2024, doi: https://doi.org/10.30598/barekengvol18iss1pp0565-0578.
M. Kiftiah, Yundari, Suryani, and N. Lauren, “A COMPLETION THEOREM FOR COMPLEX VALUED S-METRIC SPACE,” BAREKENG J. Ilmu Mat. dan Terap., vol. 18, no. 4, pp. 2747–2756, 2024.doi: https://doi.org/10.30598/barekengvol18iss4pp2747-2756
D. Hafifullah, F. Fitriani, and A. Faisol, “THE PROPERTIES OF ROUGH V-COEXACT SEQUENCE IN ROUGH GROUP,” BAREKENG J. Ilmu Mat. dan Terap., vol. 16, no. 3, pp. 1069–1078, 2022, doi: https://doi.org/10.30598/barekengvol16iss3pp1069-1078.
M. K. Djafar et al., “DETERMINING THE SHORTEST ARC LENGTH OF CIRCLES CONNECTED ANY TWO PLACES ON THE EARTH USING MONOTONICITY OF DIFFERENTIABLE FUNCTION,” in AIP Conference Proceedings, American Institute of Physics Inc., May 2023. doi: https://doi.org/10.1063/5.0138527.
Copyright (c) 2025 Muhammad Kabil Djafar, La Ode Safiuddin, Lilis Laome, Norma Muhtar, Herdi Budiman, Edi Cahyono, La. Gubu, Alfian Alfian, Indra Alamsyah, Askar Kohalsum

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Authors who publish with this Journal agree to the following terms:
- Author retain copyright and grant the journal right of first publication with the work simultaneously licensed under a creative commons attribution license that allow others to share the work within an acknowledgement of the work’s authorship and initial publication of this journal.
- Authors are able to enter into separate, additional contractual arrangement for the non-exclusive distribution of the journal’s published version of the work (e.g. acknowledgement of its initial publication in this journal).
- Authors are permitted and encouraged to post their work online (e.g. in institutional repositories or on their websites) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published works.